REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/21371
Pełny rekord metadanych
Pole DCWartośćJęzyk
dc.contributor.authorEndou, Noboru-
dc.contributor.authorShidama, Yasunari-
dc.date.accessioned2026-10-29T12:04:32Z-
dc.date.available2026-10-29T12:04:32Z-
dc.date.issued2006-
dc.identifier.citationFormalized Mathematics, Volume 14, Issue 2, Pages 53-70pl
dc.identifier.issn1426-2630-
dc.identifier.urihttp://hdl.handle.net/11320/21371-
dc.description.abstractIn this paper we construct integral of measurable function.pl
dc.description.sponsorshipThis work has been partially supported by the MEXT grant Grant-in-Aid for Young Scientists (B)16700156.pl
dc.language.isoenpl
dc.publisherUniversity of Białystokpl
dc.rightsAttribution-ShareAlike 4.0 International (CC BY-SA 4.0)-
dc.rights.urihttps://creativecommons.org/licenses/by-sa/4.0/-
dc.titleIntegral of Measurable Functionpl
dc.typeArticlepl
dc.rights.holder© 2008 Noboru Endou, Yasunari Shidama, published by University of Białystokpl
dc.rights.holderThis work is licensed under the Creative Commons License.pl
dc.identifier.doi10.2478/v10037-006-0008-x-
dc.description.AffiliationNoboru Endou - Gifu National College of Technology, Gifu, Japanpl
dc.description.AffiliationYasunari Shidama - Shinshu University, Nagano, Japanpl
dc.description.referencesGrzegorz Bancerek. The ordinal numbers. Formalized Mathematics, 1(1):91-96, 1990.pl
dc.description.referencesGrzegorz Bancerek and Krzysztof Hryniewiecki. Segments of natural numbers and fi nite sequences. Formalized Mathematics, 1(1):107-114, 1990.pl
dc.description.referencesJózef Białas. Infimum and supremum of the set of real numbers. Measure theory. Formalized Mathematics, 2(1):163-171, 1991.pl
dc.description.referencesJózef Białas. Series of positive real numbers. Measure theory. Formalized Mathematics, 2(1):173-183, 1991.pl
dc.description.referencesJózef Białas. The σ-additive measure theory. Formalized Mathematics, 2(2):263-270, 1991.pl
dc.description.referencesJózef Białas. Some properties of the intervals. Formalized Mathematics, 5(1):21-26, 1996.pl
dc.description.referencesCzesław Byliński. Basic functions and operations on functions. Formalized Mathematics, 1(1):245-254, 1990.pl
dc.description.referencesCzesław Byliński. Binary operations applied to finite sequences. Formalized Mathematics, 1(4):643-649, 1990.pl
dc.description.referencesCzesław Byliński. Functions and their basic properties. Formalized Mathematics, 1(1):55-65, 1990.pl
dc.description.referencesCzesław Byliński. Functions from a set to a set. Formalized Mathematics, 1(1):153-164, 1990.pl
dc.description.referencesCzesław Byliński. Partial functions. Formalized Mathematics, 1(2):357-367, 1990.pl
dc.description.referencesCzesław Byliński. Some basic properties of sets. Formalized Mathematics, 1(1):47-53, 1990.pl
dc.description.referencesAgata Darmochwał. Finite sets. Formalized Mathematics, 1(1):165-167, 1990.pl
dc.description.referencesNoboru Endou, Katsumi Wasaki, and Yasunari Shidama. Basic properties of extended real numbers. Formalized Mathematics, 9(3):491-494, 2001.pl
dc.description.referencesNoboru Endou, Katsumi Wasaki, and Yasunari Shidama. De nitions and basic properties of measurable functions. Formalized Mathematics, 9(3):495-500, 2001.pl
dc.description.referencesNoboru Endou, Katsumi Wasaki, and Yasunari Shidama. The measurability of extended real valued functions. Formalized Mathematics, 9(3):525-529, 2001.pl
dc.description.referencesNoboru Endou, Katsumi Wasaki, and Yasunari Shidama. Some properties of extended real numbers operations: abs, min and max. Formalized Mathematics, 9(3):511-516, 2001.pl
dc.description.referencesKrzysztof Hryniewiecki. Basic properties of real numbers. Formalized Mathematics, 1(1):35-40, 1990.pl
dc.description.referencesGrigory E. Ivanov. Definition of convex function and Jensen's inequality. Formalized Mathematics, 11(4):349-354, 2003.pl
dc.description.referencesAndrzej Kondracki. Basic properties of rational numbers. Formalized Mathematics, 1(5):841-845, 1990.pl
dc.description.referencesJarosław Kotowicz and Yuji Sakai. Properties of partial functions from a domain to the set of real numbers. Formalized Mathematics, 3(2):279-288, 1992.pl
dc.description.referencesRafał Kwiatek. Factorial and Newton coefficients. Formalized Mathematics, 1(5):887-890, 1990.pl
dc.description.referencesAndrzej Nędzusiak. Probability. Formalized Mathematics, 1(4):745-749, 1990.pl
dc.description.referencesAndrzej Nędzusiak. σ- elds and probability. Formalized Mathematics, 1(2):401-407, 1990.pl
dc.description.referencesBeata Perkowska. Functional sequence from a domain to a domain. Formalized Mathematics, 3(1):17-21, 1992.pl
dc.description.referencesYasunari Shidama and Noboru Endou. Lebesgue integral of simple valued function. Formalized Mathematics, 13(1):67-71, 2005.pl
dc.description.referencesAndrzej Trybulec. Subsets of complex numbers. To appear in Formalized Mathematics.pl
dc.description.referencesAndrzej Trybulec. Binary operations applied to functions. Formalized Mathematics, 1(2):329-334, 1990.pl
dc.description.referencesAndrzej Trybulec. Tarski Grothendieck set theory. Formalized Mathematics, 1(1):9-11, 1990.pl
dc.description.referencesAndrzej Trybulec. On the sets inhabited by numbers. Formalized Mathematics, 11(4):341-347, 2003.pl
dc.description.referencesMichał J. Trybulec. Integers. Formalized Mathematics, 1(3):501-505, 1990.pl
dc.description.referencesZinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67-71, 1990.pl
dc.description.referencesEdmund Woronowicz. Relations and their basic properties. Formalized Mathematics, 1(1):73-83, 1990.pl
dc.description.referencesEdmund Woronowicz. Relations defi ned on sets. Formalized Mathematics, 1(1):181-186, 1990.pl
dc.identifier.eissn1898-9934-
dc.description.volume14pl
dc.description.issue2pl
dc.description.firstpage53pl
dc.description.lastpage70pl
dc.identifier.citation2Formalized Mathematicspl
Występuje w kolekcji(ach):Formalized Mathematics, 2006, Volume 14, Issue 2

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
Integral_of_Measurable_Function.pdf132,29 kBAdobe PDFOtwórz
Pokaż uproszczony widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons